# SDR ASAA2020071532899

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,530 hours, 7,611 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING FILTER BYPASS ILLUMINATED (ENGINE 1).  GROUNDED - YES.  INITIAL FAULT CODE 73-31071 FOUND LOOSE CONNECTOR ENG 1 PRESSURE SWITCH.  TIGHTENED CONNECTOR PER AMM 73-21-06-400-801-F00.  PERFORMED ENGINE RUN PER AMM 73-11-02.000-801-F00.
